Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 138, Number 1

All articles in this issue are freely accessible.

A note on certain Kronecker coefficients
L. Manivel.
Proc. Amer. Math. Soc. 138 (2010), 1-7
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Groups where all the irreducible characters are super-monomial
Mark L. Lewis.
Proc. Amer. Math. Soc. 138 (2010), 9-16
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Invariants of binary bilinear forms modulo two
Larry Smith and R. E. Stong.
Proc. Amer. Math. Soc. 138 (2010), 17-26
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Castelnuovo-Mumford regularity and the reduction number of some monomial curves
Michael Hellus, Lê Tuân Hoa and Jürgen Stückrad.
Proc. Amer. Math. Soc. 138 (2010), 27-35
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Congruences for the second-order Catalan numbers
Li-Lu Zhao, Hao Pan and Zhi-Wei Sun.
Proc. Amer. Math. Soc. 138 (2010), 37-46
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Quivers with relations of Harada algebras
Kota Yamaura.
Proc. Amer. Math. Soc. 138 (2010), 47-59
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Consecutive cancellations in Betti numbers of local rings
Maria Evelina Rossi and Leila Sharifan.
Proc. Amer. Math. Soc. 138 (2010), 61-73
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Quadratic modules in $R[[X]]$
Doris Augustin and Manfred Knebusch.
Proc. Amer. Math. Soc. 138 (2010), 75-84
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An analog of Kostant’s theorem for the cohomology of quantum groups
University of Georgia VIGRE Algebra Group.
Proc. Amer. Math. Soc. 138 (2010), 85-99
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A sum-division estimate of reals
Liangpan Li and Jian Shen.
Proc. Amer. Math. Soc. 138 (2010), 101-104
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Refined configuration results for extremal Type II lattices of ranks $40$ and $80$
Noam D. Elkies and Scott Duke Kominers.
Proc. Amer. Math. Soc. 138 (2010), 105-108
Abstract, references and article information
Full-text PDF Free Access
Hypergeometric functions over ${\mathbb {F}_p}$ and relations to elliptic curves and modular forms
Jenny G. Fuselier.
Proc. Amer. Math. Soc. 138 (2010), 109-123
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On quadratic fields generated by discriminants of irreducible trinomials
Igor E. Shparlinski.
Proc. Amer. Math. Soc. 138 (2010), 125-132
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Generalizations of rigid analytic Picard theorems
Chien-Wei Lin and Julie Tzu-Yueh Wang.
Proc. Amer. Math. Soc. 138 (2010), 133-139
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On sharp embeddings of Besov and Triebel-Lizorkin spaces in the subcritical case
Jan Vybíral.
Proc. Amer. Math. Soc. 138 (2010), 141-146
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Stoïlow factorization for quasiregular mappings in all dimensions
Gaven Martin and Kirsi Peltonen.
Proc. Amer. Math. Soc. 138 (2010), 147-151
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the solvability of the characteristic Dirichlet problem for linear degenerate parabolic equations
Nicolai Kutev, Alessandro Oliaro and Petar Popivanov.
Proc. Amer. Math. Soc. 138 (2010), 153-163
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On approximate differentiability of the maximal function
Piotr Hajłasz and Jan Malý.
Proc. Amer. Math. Soc. 138 (2010), 165-174
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Necessary and sufficient conditions on solvability for Hessian inequalities
Xiaohu Ji and Jiguang Bao.
Proc. Amer. Math. Soc. 138 (2010), 175-188
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Commuting Toeplitz operators on the Hardy space of the polydisk
Young Joo Lee.
Proc. Amer. Math. Soc. 138 (2010), 189-197
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A note on decay rates for Schrödinger’s equation
Jian Xie, Linzi Zhang and Thierry Cazenave.
Proc. Amer. Math. Soc. 138 (2010), 199-207
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Dominated polynomials on infinite dimensional spaces
Geraldo Botelho, Daniel Pellegrino and Pilar Rueda.
Proc. Amer. Math. Soc. 138 (2010), 209-216
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Minimal group actions on dendrites
Enhui Shi, Suhua Wang and Lizhen Zhou.
Proc. Amer. Math. Soc. 138 (2010), 217-223
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Constructing separated sequences in Banach spaces
Stanisław Prus.
Proc. Amer. Math. Soc. 138 (2010), 225-234
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Limiting fractional and Lorentz space estimates of differential forms
Jean Van Schaftingen.
Proc. Amer. Math. Soc. 138 (2010), 235-240
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Suppression of unbounded gradients in an SDE associated with the Burgers equation
Sergio Albeverio and Olga Rozanova.
Proc. Amer. Math. Soc. 138 (2010), 241-251
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the local analytic integrability at the singular point of a class of Liénard analytic differential systems
Jaume Llibre and Clàudia Valls.
Proc. Amer. Math. Soc. 138 (2010), 253-261
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the Evans-Krylov theorem
Luis Caffarelli and Luis Silvestre.
Proc. Amer. Math. Soc. 138 (2010), 263-265
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Nebenhülle and the Gleason problem
Linus Carlsson.
Proc. Amer. Math. Soc. 138 (2010), 267-273
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On Toeplitz operators on Bergman spaces of the unit polydisk
Trieu Le.
Proc. Amer. Math. Soc. 138 (2010), 275-285
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Bounded approximation properties via integral and nuclear operators
Åsvald Lima, Vegard Lima and Eve Oja.
Proc. Amer. Math. Soc. 138 (2010), 287-297
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Generalized Bunce–Deddens algebras
Stefanos Orfanos.
Proc. Amer. Math. Soc. 138 (2010), 299-308
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A note on maximal averages in the plane
José A. Barrionuevo and Lucas S. Oliveira.
Proc. Amer. Math. Soc. 138 (2010), 309-313
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Diffeomorphisms satisfying the specification property
Kazuhiro Sakai, Naoya Sumi and Kenichiro Yamamoto.
Proc. Amer. Math. Soc. 138 (2010), 315-321
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A local characterization of smooth projective planes
Stefan Immervoll, Rainer Löwen and Ioachim Pupeza.
Proc. Amer. Math. Soc. 138 (2010), 323-332
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Thin position and planar surfaces for graphs in the 3-sphere
Tao Li.
Proc. Amer. Math. Soc. 138 (2010), 333-340
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Geometry of $\mathfrak {I}$-Stiefel manifolds
Eduardo Chiumiento.
Proc. Amer. Math. Soc. 138 (2010), 341-353
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Examples of smooth maps with finitely many critical points in dimensions $(4,3)$, $(8,5)$ and $(16,9)$
Louis Funar, Cornel Pintea and Ping Zhang.
Proc. Amer. Math. Soc. 138 (2010), 355-365
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Chern subrings
Masaki Kameko and Nobuaki Yagita.
Proc. Amer. Math. Soc. 138 (2010), 367-373
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Constructing knot tunnels using giant steps
Sangbum Cho and Darryl McCullough.
Proc. Amer. Math. Soc. 138 (2010), 375-384
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions